MathSciNet Relay Station
MathSciNet bibliographic data
MR1381671 (97j:60081) 60G55
Brown, Timothy C.; Xia, Aihua On metrics in point process approximation. Stochastics Stochastics Rep. 52 (1995), no. 3-4, 247–263.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement